It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Peter on April 21, 2000 at 12:04:57:

Out of the blue I have begun to experience pain in my right heel. I've noted other postings, and cannot believe it is plantar fascitiis. I did start to take a multi-vitamin supplement a few weeks ago - every day for awhile. I thought maybe this sudden taking of a multi-vitamin might be the cause of this pain. Does anyone out there have any answers? I have also switched shoes, but don't think this is the problem. Thanks for amy help you can give.

Follow Ups

All times are GMT -7. The time now is 03:10 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!